It looks like a case of dysmenorrheal and cannot be confirmed if it is miscarriage or implantation until you take a urine pregnancy test. IUD usually disrupts the menstrual cycle. It may cause irregular bleeding or spotting, heavy or prolonged bleeding, or your menstrual bleeds to stop altogether .This is a part of the contraception and usually becomes better over times the body gets used to removal of contraceptive
I would recommend-
1)Take urine pregnancy test to confirm that you are not pregnant. It may also help, if you are very anxious, to take an ultrasonography of abdomen. Ultrasonogaraphy helps in determining if you have a viable gestational sac or if there has been an abortion.
2)It is recommended that you return to your doctor for a check-up every three months after the IUD removal to look for any complications. Your blood pressure should be checked at this appointment.
3)Take tab Tylenol 500 mg for the pain and tab Dicyclomine to decrease the cramps associated with cycles.
If the bleeding increases or if you develop fever, consult a physician immediately.